# SDR FDKA200802151

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 1,435 hours, 13,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON CLT (1535 PHX LCL).  PAX DOOR HARD TO OPEN FROM INSIDE.  MX LUBED PAX DOOR LATCHES AND OPS CHECKED.
